question-icon

Can long term Meth abuse lead to lesions on the brain?

default
Posted on Tue, 15 Apr 2014
Question: hi can long term meth abuse giv you lesions on the brain and also numbness to hands and feet
doctor
Answered by Dr. Eris Ranxha (17 minutes later)
Brief Answer: Brain MRI image Detailed Answer: Dear I am glad you shared with us your health problem. Your symptoms can be the same in abusing and in MS. You should absolutely send me the brain and spine MRI. Drug abuse can cause brain lessions which imitate brain lession from MS. Please send me the MR raport or image! Wish you all the best Best regards Dr Eris Ranxha
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Eris Ranxha (12 minutes later)
im sorry the person concerned is in denial and will not hand over the mri in question,i dont know what to do next he is becoming abusive ,demanding threatening and very aggressive and paranoid
doctor
Answered by Dr. Eris Ranxha (6 minutes later)
Brief Answer: Delusion Detailed Answer: Dear I am sorry for the symptoms the person is experiencing! It will be difficult to treat him without the right diagnose! My advice is to consult a psichyatrist, realize the MRI! It will be very difficult to know what to do in the future if we don't have the right diagnosis. Those delusional symptoms need cure, contact a psychiatrist, it isn't urgent but he needs medications! Wish I had helped you Dr Eris Ranxha
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Eris Ranxha

Neurologist

Practicing since :2009

Answered : 686 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can long term Meth abuse lead to lesions on the brain?

Brief Answer: Brain MRI image Detailed Answer: Dear I am glad you shared with us your health problem. Your symptoms can be the same in abusing and in MS. You should absolutely send me the brain and spine MRI. Drug abuse can cause brain lessions which imitate brain lession from MS. Please send me the MR raport or image! Wish you all the best Best regards Dr Eris Ranxha